| Model Number |
203711 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Fistula (1862); Failure of Implant (1924)
| Date of Event |
03/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant after evaluation.Customer reported fistula, mobility and inadequate bone quality/bone quantity.
Event or Problem Description
Mobility, fistula and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.